# SDR AUS20030274

- Difficulty date: February 28, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: 3AF32C87
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER FAULTY. FOLLOWING FEATHERING CHECK IAW AD/PROP/2 AMDT2IT WAS FOUND THAT TWO BLADES COULD BE ROTATED BACK TO FULL FINE POSITION BY HAND.
